# SDR DALA2017011100232

- Difficulty date: January 6, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 41,044 hours, 29,050 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 974
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE BS 974 BETWEEN STRINGERS 25-26L IS CORRODED. BLENDED IAW SRM 53-00-00 FIG 103 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 FIG 103. REPAIRED IAW SRM 53-00-06 REPAIR 2.
